# SDR COM31142

- Difficulty date: August 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N358CA
- Make and model: Saab SF340A
- Aircraft serial: 340A047
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control System
- Condition: Out Of Adjust
- Location: Te Flaps
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP WARNING ON CWP ACTIVATED.  RIGGED THE FLAP CONTROL SYSTEM IAW M/M SPECIFICATIONS AND AIRCRAFT TO SERVICE.
